# SDR SWAA113804

- Difficulty date: May 20, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 25,091 hours, 14,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK FOUND, FWD EEPLS LOOSE.  REMOVED AND REPLACED LIGHT ASSY PER MM.
